# SDR FDEA201005291722

- Difficulty date: May 29, 2010
- Submitted: June 1, 2010
- Operation: Air carrier
- Aircraft: N68049
- Make and model: Doug MD-10-10F
- Aircraft serial: 47803
- Aircraft time: 67,721 hours, 30,605 cycles
- Engine: Ge CF66D
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge Fitting
- Part number: ARC19911
- Condition: Corroded
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING - OTBD FLAP OTBD FLAP MOUNTED HINGE FITTING PIVOT INBD BORE FOUND SURFACE CORROSION.  REPAIR CARRIED OUT IAW EA NR 8-5750-140486, REPAIR CLASSIFIED MINOR IAW GMM 6-2-100, REVISION 110.
